# SDR UIEA2022052300518

- Difficulty date: May 23, 2022
- Submitted: May 27, 2022
- Operation: Air carrier
- Aircraft: N662GT
- Make and model: Boeing 767-31A
- Aircraft serial: 27619
- Aircraft time: 81,397 hours, 16,240 cycles
- Engine: Pwa PW4060
- System (JASC): 7421 · Spark Plug/Igniter
- Part: Plug
- Part number: 709520
- Part serial: NSN
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ENG. # 1 BOTH IGNITER  PLUG  WERE  INSPECTED   AND    REQUIRE  REPLACEMENT . REMOVED & REPLACED BOTH # 1 ENG. LOWER & UPPER IGNITE PLUGS IAW B767-300 AMM 74-21-02, PENDING OPS CHK . PERFORMED ENGINE IGNITION SYSTEM AUDIBLE TEST IAW B767-300 AMM 74-00-00-705-012. FOUND OPERATING NORMAL .
